# SDR CA090702001

- Difficulty date: June 29, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 85,595 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214T640441
- Condition: Ruptured
- Location: Cargo Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, F/A REPORTED EXCESSIVE HEAT IN AFT CABIN THAT COULD NOT BE CONTROLLED.  ACFT RETURNED TO DEPARTURE WHERE MX FOUND THAT AFT CARGO HEAT DUCT RUPTURED BETWEEN THE SUPPLY AND THE SHUT-OFF VALVE. DUCT HAD A 4 INCH LONGITUDINAL CRACK.  DUCT IS LOCATED IN THE LT AFT SIDEWALL OF AFT CARGO COMPARTMENT (CARGO STA 42L).  FLEXIBLE SIDEWALL LINING MATERIAL HAD BUCKLED DUE TO THE IMPINGING HOT AIR BUT WAS NOT BREACHED.
